# SDR JGVR20170802002

- Difficulty date: July 26, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N633QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605526
- Aircraft time: 11,564 hours, 8,872 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652513038
- Part serial: 596
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR AREAS OF DELAMINATION, TWO ON UPPER SKIN AND TWO ON LOWER SKIN, OF THE RIGHT HAND INBOARD FLAP 6525130-38 S/N 596. REPAIRED AREAS PER STRUCTURAL REPAIR MANUAL SECTION 57-50-02.
